# SDR UALA2011100305356

- Difficulty date: October 1, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 81,298 hours, 13,194 cycles
- Engine: Pwa PW4060
- System (JASC): 3830 · Waste Disposal System
- Part: Coupling
- Part number: 65B5780289
- Condition: Torn
- Location: Drain Port
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND WATER POURING OUT OF DRAIN BILGE PORT JUST FORWARD OF WASTE SERVICE PANEL.  FOUND DRAIN COUPLING ASSY TORN.  REPAIRED DRAIN COUPLING, LEAK CHECKED GOOD.
